# SDR UALA2012102606157

- Difficulty date: October 25, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N472UA
- Make and model: Airbus A320-232
- Aircraft serial: 1435
- Aircraft time: 38,571 hours, 15,660 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AT SEATS 7-8-10-25-26-27-32 INOP.  FOUND SEATS 7-8-10-25-26-27 DISCONNECTED AT BULKHEAD.  THIS DEFERRAL IS FOR SEAT 32 EEL LT ONLY.  REPLACED WIRE HARNESS FOR EM LIGHT AT 32C.  OPS CK NORMAL.
